I started taking 12.5 mg on Nov. 1st. Felt absolutely wonderful for 2 weeks. Then upped my dose to 25 mg every day. I don't know if it is the increase making me so nauseous with indigestion symptoms or something else. I am crying all the time like before I started it. Just can't pull myself out of this. Is the 25 mg too much and making me depressed? I am supposed to go up to 25 mg twice a day and am scared to increase it. Anyone have any advice on this? This is the only med I am on, have been on antidepressants for years and just haven't had good results lately.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2014 • 4 answers
Posted 13 Apr 2016 • 1 answer
Posted 6 Jul 2016 • 1 answer
Posted 7 Feb 2017 • 1 answer
Been on Lamotrigine for depression, the depression gave me headaches 24/7 been on 100mg for about 2?
Posted 4 Jan 2018 • 1 answer